# SDR USAASB98314

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Part time: 37,486 hours
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

BWI - FL2659 - UPON CLIMB-OUT AT APPROX 3,000 FT, THE NR 2 ENGINE INJESTED A BIRD.  A MODERATE VIBRATION WAS NOTICED FROM THE NR 2 ENGINE.  CREW SHUT DOWN THE NR 2 ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT BWI.  THE CABIN WAS PREPPED FOR AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
